# SDR 02FDEA00174

- Difficulty date: March 2, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 65863552
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION C53-224-05 ON LOWER CHORD OF STUB BEAM BS 783, RBL 64, WL 201.  REMOVED AND REPLACED LOWER CHORD PER SRM 51-30-5 & 51-30-2.
